# SDR DHL2003873503

- Difficulty date: June 12, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CENTER LE FORMER CRACKED 0.250 AT XFS 297.500. REMOVED FASTENERS IAW SRM 51-1-21 PG 1. STOP DRILLED CRACK IAW SRM 57-2-0 PG 9,10. FABRICATED REINFORCING ANGLE IAW SRM 57-2-0 PG 9,10. CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B. INSTALLED REINFORCING ANGLE WITH NEW FASTENERS IAW SRM 57-2-0 PG 9,10 AND SRM 51-1-21 PG 1.
